# SDR DALA2018053063647

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,665 hours, 23,820 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK DID NOT INFLATE.  FOUND A PIECE TO OXYGEN MASK ON THE FLOOR.  REPLACED THE OXYGEN MASK IAW AMM 35-11-51.
